# SDR GTIA2020071635261

- Difficulty date: July 15, 2020
- Submitted: July 16, 2020
- Operation: Air carrier
- Aircraft: N663NK
- Make and model: Airbus A321-231
- Aircraft serial: 6994
- Aircraft time: 15,545 hours, 6,751 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Bottle
- Condition: Low Pressure
- Location: L3 Door
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING WEEKLY CHECK L3 EMER EXIT DOOR ASSIST BOTTLE FOUND TO BE LOW.  SERVICED L3 EMER EXIT DOOR ASSIST BOTTLE IAW AMM 52-22-00 TO PROPER LIMITS.
